Approximating algebraic Riccati equations in infinite dimensions


  • Anca Ignat Mathematical Institute, Romanian Academy, Iaşi, Romania
Abstract views: 184


Not available.


Download data is not yet available.


Banks, H.T., Burns, J.A., Hereditary Control Problems: Numerical Methods Based on Averaging Approximations', SIAM J.Control and Optimiz. 16,2 (1978), pp. 169-208.

Barbu, V., Precupanu, Th., Convexity and Optimizaiton in Banach Spaces, D. Reidel Publ. Comp., 1986.

Bensoussan, A., da Prato, G., Delfour, M.C., Mitter, S.K., Representation and Control of Infinite Dimensional Systems, Birkhäuser, basel, 1993.

Curtain, R.F., A Comparison of Finite Dimensional Controller Designs for Distributed Parameter Systems, Control-Theory and Advanced Technology, 9, 3, (1993), pp. 609-628.

Gibson, J.S., Linear-Quadratic Optimal Control of Hereditary Differential Systems: Infinite Dimensional Riccati equations and Numerical Approximation, SIAM J. Control and Optimiz., 21, 1 (1983), pp. 95-139.

Itô, K., Tran, H.T., Linear quadratic optimal control problem for linear systems with unbounded input and output operators: numerical approximations, in Control and Estimation of Distributed Parameter Systems, F. Kappel, K. Kunisch, W. Schappacher (ed), ISNM, Vol. 91, Birkhäuser, Basel, 1989, pp. 171-195.

Kappel, F., Approximations of LQR-Problems for Delay systems: A Survey, in comutation and Control II, K. Bowers, J. Lund (ed.), Progress in Systems and Control Theory, vol. 11, Birchäuser, Boston, 1991, pp. 187-224.

Kappel, F., Salamon, D., An Approximation Theorem for the Algebraic Riccati Equation, SIAM J. Control and Optimiz., 28, 5, (1990), pp. 1136-1147.

Lasieka, I., Triggiani, R., Numerical approximations of algebraic Riccati equqtions for abstract systems modelled by analytic semigroups and applications, Mathematics of Computation, 57, (1991), pp. 639-662, suppl. pp. 513-537.

Manitius, A., Necessary and sufficient conditions of approixmate controllability for general linear retarde systems, SIAM J. Control and Optimiz., 19(1981), pp. 516-532.

Pazy, A., Semigroups of Linear Operators and Applications to PDE, Springer Verlag, Applied Mathematical Sciences, Vol. 44, New York, 1983.

Triagiani, R., On the Stabilizability problem in Banach Space, J. Math. Anal. Appl., 52 (1975), pp. 383-403.

Tran, H.T., Numerical Studies of the Linear Quadratic Control Problem for Retarded Systems with Delay in Control, in computation and Control II, K. Bowers, J. Lund (ed.), Progress in Systems and Control Theory, vol. 11, Birchäuser, Boston, 1991,. pp. 307-324.




How to Cite

Ignat, A. (1995). Approximating algebraic Riccati equations in infinite dimensions. Rev. Anal. Numér. Théor. Approx., 24(1), 147–157. Retrieved from